# SDR VJ9800525

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 218-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL AT FS 218 TO 351 WAS FOUND WITH CORROSION AROUND EDGES.  REMOVED PANEL, FABRICATED AND INSTALLED NEW PANEL IAW DC-9 SRM 51-10-3, 53-21-0 AND 53-01 PG 6.
